# SDR CA030619005

- Difficulty date: June 12, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 11,327 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pivot
- Part number: 42042000
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION,  A CRACK WAS FOUND ON THE INSIDE RADIUS OF THE LT MLG ACTUATOR PIVOT ARM.
